Getting Pregnant <
Conception & fertility problems
24/06/2016 at 17:42
Hi all I am new to this, I'm looking for some advice from personal experience please.
I have PCOS and my periods have never been very regular, some months I would only have light spotting but I would always have something. Since February I have lost nearly 2 stone and since then give or take a day or two my periods have been regular and what I class as a normal period not just a bit of spotting. Feb, March and April I had normal periods. My GP started me on Metformin in March. Since April's period ended I have not had any periods or spotting, nothing at all no sign of anything. I'm constantly tired regardless of the amount of sleep I get, past few days I have been so bloated and has excess wind, I'm hungry more often, weeing more frequently and I feel nauseous a lot, however I'm aware that this is a side effect of Metformin. I have done a pregnancy test well 3 to be precise just in case and all 3 have been negative. I tested 2 days after I should have been due on in May, then 5 days after, then I done one Monday just gone. They have only been cheap tests literally cost me £1 so my partner keeps saying let's buy a first response or clear blue but I don't see the point, just because it's more expensive surly it wouldn't change the results. I've read online though that with some women cheap tests were negative more expensive ones positive and also that due to the deranged hormone levels false negative tests are common with PCOS. Some days I think I actually could be pregnant but then the next I'm thinking no it is just PCOS messing with my periods. Anyone have had any experience similar, please could you enlighten me. I don't know whether to just leave it and forget about it and see if a period/ spotting arrives or whether to buy a clear blue or first response test or even maybe going to the doctors however I'd feel a little silly doing that. Thanks all. Xxx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.